Sequential testing of the equality of two survival distributions using the modified Savage statistic

Koziol, James A., Petkau, A. John . Biometrika 1978. 65 :615-624

Locate this article in:

Bibtex

@article{CIS-28118,
  Author = {Koziol, James A. and Petkau, A. John},
  Title = {Sequential testing of the equality of two survival distributions using the modified Savage statistic},
  Journal = {Biometrika},
  Volume = {65},
  Year = {1978},
  Pages = {615--624},
  Keywords = {Wiener process, Censoring, Log rank, Mantel-Haenszel, Progressive testing}
}

Similar articles